RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1981, Volume 116(158), Number 4(12), Pages 515–526 (Mi msb2480)  

Triangular imbeddings of regular graphs

A. G. Vantsyan


Abstract: It is shown that, among regular graphs with $n$ vertices of degree $\rho$, a graph triangulating an orientable surface of genus $\gamma=1+\frac{\rho-6}{12}n$ exists if and only if $(\rho-6)n\equiv0$ $(\operatorname{mod}12)$. A triangular imbedding for all such graphs is obtained with the help of the technique of flow graphs.
Figures: 8.
Bibliography: 5 titles.

Full text: PDF file (1315 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 44:4, 459–469

Bibliographic databases:

UDC: 518
MSC: 05C10
Received: 18.06.1980

Citation: A. G. Vantsyan, “Triangular imbeddings of regular graphs”, Mat. Sb. (N.S.), 116(158):4(12) (1981), 515–526; Math. USSR-Sb., 44:4 (1983), 459–469

Citation in format AMSBIB
\Bibitem{Van81}
\by A.~G.~Vantsyan
\paper Triangular imbeddings of regular graphs
\jour Mat. Sb. (N.S.)
\yr 1981
\vol 116(158)
\issue 4(12)
\pages 515--526
\mathnet{http://mi.mathnet.ru/msb2480}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=665852}
\zmath{https://zbmath.org/?q=an:0507.05031|0478.05038}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 44
\issue 4
\pages 459--469
\crossref{https://doi.org/10.1070/SM1983v044n04ABEH000978}


Linking options:
  • http://mi.mathnet.ru/eng/msb2480
  • http://mi.mathnet.ru/eng/msb/v158/i4/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:150
    Full text:57
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020